# SDR 2003UALA00965

- Difficulty date: December 17, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 37,502 hours, 13,892 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM 365 AT RBL 10 TO RBL 45.5 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  CORROSION WAS REMOVED AND FLOORBEAM WAS REPAIRED.
